# SDR SWAA2021012142822

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 29,576 hours, 13,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FORWARD EMERGENCY EXIT EXTERNAL LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED LT FORWARD EMERGENCY LIGHT BATTERY PACK, REFERENCE AMM 33-51-06.  OPERATIONS CHECK GOOD.
